A q-analog of a general rational sum identity

Toufik Mansour, Mark Shattuck, Chunwei Song

פרסום מחקרי: פרסום בכתב עתמאמרביקורת עמיתים


In this paper we provide a q-analog for a type of identity involving rational sums shown by Prodinger (Appl Anal Discrete Math 2(1):65-68, 2008). Our proof is algebraic and makes use of q-partial fractions and q-inverse pairs. A bijective proof involving a sign-changing involution is given for one of the main results.

שפה מקוריתאנגלית אמריקאית
עמודים (מ-עד)297-303
מספר עמודים7
כתב עתAfrika Matematika
מספר גיליון3
מזהי עצם דיגיטלי (DOIs)
סטטוס פרסוםפורסם - ספט׳ 2013

ASJC Scopus subject areas

  • ???subjectarea.asjc.2600.2600???

טביעת אצבע

להלן מוצגים תחומי המחקר של הפרסום 'A q-analog of a general rational sum identity'. יחד הם יוצרים טביעת אצבע ייחודית.

פורמט ציטוט ביבליוגרפי